TítuloThe proof by cases property and its variants in structural consequence relations
Publication TypeJournal Article
Year of Publication2013
AuthorsCintula P, Noguera C
JournalStudia Logica
Volume101
Paginación713 - 747
Resumen

This paper is a contribution to the study of the role of disjunction in Abstract Algebraic Logic. Several kinds of (generalized) disjunctions, usually defined using a suitable variant of the proof by cases property, were introduced and extensively studied in the literature mainly in the context of finitary logics. The goals of this paper are to extend these results to all logics, to systematize the multitude of notions of disjunction (both those already considered in the literature and those introduced in this paper), and to show several interesting applications allowed by the presence of a suitable disjunction in a given logic.